It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by April on December 16, 2000 at 21:14:19:

In Reply to: Re: Estrostep vs. Ortho Tri-cyclene...puhleeeeease reply!! : ) posted by Susan on December 15, 2000 at 00:16:11:

Thanks for the reply, girl!

I have unfortunately decided to stop taking the pill alltogether. I was in the midst of my second month of Ortho, and a few days ago, I went ballistic. I'm talkin depression. Everyone was worried about me, and I was afraid that I had gone mad. Everything made me want to cry, and I tried to break up with my boyfriend. I was a real b1tch, let me tell you. My boyfriend urged me just to stop taking them completely. I want my sanity back. I want my not so bad skin back. I don't really see a need to suffer from these pills any longer...I can use other forms of contraception!!! In the not to distant future though, if I decide I am brave enough, I will start the Estrostep. I just kind of want to wane myself of Ortho Tri-Cyclene totally first. So Susan, if you wouldn't mind, could you be my Estrostep guinea pig? : ) Please get back to me, and let me know, so I can give you my email addy, or you can give me yours.
I too have been taking B5, but have been a bad girl and slacked lately. I've noticed that my face is so oily right now!!! I'm thinking that it was working, so I will continue.
Good luck!!!

Love, peace, and a bottle of hairgrease,


: April,

: After six months on Ortho-Tricyclin didn't help at all, my GYN changed me to Estrostep too. I've finished my first pack and will start my second the end of this week. I think one month is too soon to tell if it's going to work. I'll give it six months and see. In the meantime, I'm trying Vit. B-5 too, since I've heard such raves about it.

: Susan

Follow Ups

All times are GMT -7. The time now is 01:00 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!